Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 25 found articles
 
 
  The Siegel – Bruno Linearization Theorem
 
 
Title: The Siegel – Bruno Linearization Theorem
Author: Bernard, Patrick
Appeared in: Regular and chaotic dynamics
Paging: Volume 28 () nr. 4 pages 756-762
Year: 2023-10-20
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands